# SDR CA131218014

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5630 · Door Windows
- Part: Window Frame
- Part number: 1294300433
- Condition: Cracked
- Location: Emergency Exit
- Part time: 20,219 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REPLACING THE LT EMERGENCY EXIT WINDOW A 7.25 INCHES LONG CRACK WAS FOUND IN THE OUTER RADIUS OF THE WINDOW PAN.  THE CRACK WAS NOT VISIBLE WITHOUT REMOVING THE WINDOW.
